# SDR CALA2021122002407

- Difficulty date: December 19, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737-7
- Aircraft serial: 28763
- Aircraft time: 73,713 hours, 26,191 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: None
- Part number: 4082260939
- Part serial: 1884
- Condition: Defective
- Location: Flight Deck
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP FAILED IN CRUISE. UNABLE TO SET COURSE SPEED OR ALTITUDE FOUND MSP DC1 C/B POPPED. RESET, NO HELP. REMOVED AND REPLACED MCP. C/B STAYS IN. PERFORMED DFCS BITE, MCP AND LAND VERIFY, BOTH TEST PASSED. AC REMAIN FULL CAPABLITY. REF. AMM 22-11-34/401., 22-11-00. IPC 22-11-34-01, ITEM 10. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1025067  SN OFF 1884 PANEL, CONTROL,  OFF 29-2211-9-0017 1884 ON 29-2211-9-0017 8424
